-

CONTENTS - Vol. 1, No.1

CONTENTS - Vol. 1, No.2

The São Paulo Journal of Mathematical Sciences is published twice a year and two numbers form a volume. It started under the name Resenhas of Instituto de Matemática e Estatística da Universidade de São Paulo, whose first number appeared in October, 1993.
It publishes mainly invited papers, written by senior mathematicians, with a leadership in fields in which the Institute has been involved. Submitted papers on these and related subjects will also be considered and refereed in the usual way. Authors are free to choose the subject and style of their contributions, but survey papers are very much appreciated.

For information on Resenhas, click here

o texto abaixo é só uma sugestão de como podemos apresentar os artigos recentes

2009

Volume V - In the memory of José de Sam Lazaro

José, un condisciple, un collègue, mon ami
Claude Dellacherie

Functional moderate deviations for triangular arrays and applications
Florence Merlevède & Magda Peligrad

Independence of four projective criteria for the weak invariance principle
Olivier Durieu

Some unbounded functions of intermittent maps for which the central limit theorem holds
Jérôme Dedecker & Clémentine Prieur

Hölderian invariance principle for linear processes
Mindaugas Juodis, Alfredas Račkauskas & Charles Suquet

 

Volume VI

Fluctuation bounds for the asymmetric simple exclusion process
Márton Balázs & Timo Seppäläinen

A modified lookdown construction for the Xi-Fleming-Viot process with mutation and populations with recurrent bottlenecks
Matthias Birkner, Jochen Blath, Martin Möhle,
Matthias Steinrücken & Johanna Tams

Revisiting Révész's stochastic approximation method for the estimation of a regression function
Abdelkader Mokkadem, Mariane Pelletier & Yousri Slaoui

Laws of large numbers for the occupation time of an age-dependent critical binary branching system
José Alfredo López-Mimbela & Antonio Murillo-Salas

 

EDITOR-IN-CHIEF

César Polcino Milies, Universidade de São Paulo

FOUNDING EDITOR

Antonio Galves, Universidade de São Paulo

EXECUTIVE EDITOR

Adilson Simonis, Universidade de São Paulo

EDITORIAL BOARD

David R. Brillinger, University of California, Berkeley
Djairo Guedes Figueiredo, Universidade Estadual de Campinas
Dominique Perrin, Université de Marne la Vallée
Donald S. Passman, University of Wisconsin
Ivan Kupka, University of Toronto
Jack K. Hale, Georgia Institute of Technology
Jacob Palis Junior, IMPA
Paolo Piccione, Universidade de São Paulo
Saulo Rabello Maciel de Barros, Universidade de São Paulo
Vyacheslav Futorny, Universidade de São Paulo
Yoshiharu Kohayakawa, Universidade de São Paulo
Waldyr Muniz Oliva, Universidade Técnica de Lisboa

For information on Resenhas, click here